Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 89, NWS Dodge City, KS

May 25, 20155 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2015, 12:53 AM CDT for 5 counties in Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 12:53 AM CDT (05:53 UTC)
Expired
May 25, 2015, 1:45 AM CDT
In force
52 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 42 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 1:40 AM CDTHAIL 12 Ne The Haggard Elev, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 5:00 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WUUS53 KDDC 250553
SVRDDC
KSC025-057-069-081-119-250645-
/O.NEW.KDDC.SV.W.0089.150525T0553Z-150525T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1253 AM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLARK COUNTY IN SOUTHWESTERN KANSAS...
  NORTHERN MEADE COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHEASTERN HASKELL COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHERN GRAY COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 145 AM CDT

* AT 1252 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ENSIGN TO 5 MILES NORTHEAST OF MISSLER...MOVING
  EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DODGE CITY...MONTEZUMA...MINNEOLA...COPELAND...ENSIGN...BLOOM AND
  THE HAGGARD ELEV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3739 10064 3739 10070 3765 10058 3779 10005
      3756 9998 3757 9980 3743 9982 3735 10063
TIME...MOT...LOC 0552Z 248DEG 23KT 3764 10026 3739 10039 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

HOVORKA
2 follow-up statements
110 
WWUS53 KDDC 250606
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
106 AM CDT MON MAY 25 2015

KSC025-250615-
/O.CAN.KDDC.SV.W.0089.000000T0000Z-150525T0645Z/
CLARK KS-

106 AM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLARK COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3765 10058 3779 10005 3756 9998 3757 9980
      3751 9981 3739 10070
TIME...MOT...LOC 0605Z 248DEG 23KT 3768 10015 3743 10028 

$$

KSC057-069-081-119-250645-
/O.CON.KDDC.SV.W.0089.000000T0000Z-150525T0645Z/
MEADE KS-HASKELL KS-FORD KS-GRAY KS-
106 AM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHWESTERN MEADE...SOUTHEASTERN HASKELL...SOUTHWESTERN FORD AND
SOUTHERN GRAY COUNTIES...

AT 105 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF ENSIGN TO 5 MILES NORTHWEST OF
FOWLER...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...MONTEZUMA...COPELAND...ENSIGN AND THE HAGGARD ELEV. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3765 10058 3779 10005 3756 9998 3757 9980
      3751 9981 3739 10070
TIME...MOT...LOC 0605Z 248DEG 23KT 3768 10015 3743 10028 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

HOVORKA
102 
WWUS53 KDDC 250612
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
112 AM CDT MON MAY 25 2015

KSC057-069-081-119-250645-
/O.CON.KDDC.SV.W.0089.000000T0000Z-150525T0645Z/
MEADE KS-HASKELL KS-FORD KS-GRAY KS-
112 AM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHWESTERN MEADE...SOUTHEASTERN HASKELL...SOUTHWESTERN FORD AND
SOUTHERN GRAY COUNTIES...

AT 112 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF ENSIGN TO 4 MILES NORTHWEST OF
FOWLER...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...MONTEZUMA...COPELAND...ENSIGN AND THE HAGGARD ELEV. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3765 10058 3779 10005 3756 9998 3749 10016
      3739 10070
TIME...MOT...LOC 0612Z 248DEG 23KT 3769 10011 3744 10024 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

HOVORKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:07 PM CDT, 6 hours 46 minutes earlier.

Area forecast discussion, May 24, 6:07 PM CDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
607 PM CDT SUN MAY 24 2015

...UPDATED AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 225 PM CDT SUN MAY 24 2015

A SHORTWAVE TROUGH OVER SOUTHERN COLORADO THIS AFTERNOON WILL LIFT
NORTHEASTWARD INTO NORTHWESTERN KANSAS BY LATE TONIGHT AND THEN
INTO NEBRASKA BY MONDAY AFTERNOON. ALTHOUGH THE LOWER LEVELS HAVE
BEEN STABILIZED SOMEWHAT BY REPEATED MCS ACTIVITY OVER THE PAST
FEW DAYS, SOME RECOVERY IS EXPECTED LATE THIS AFTERNOON OVER FAR
WESTERN KANSAS AHEAD OF THE TROUGH AND MID TO UPPER LEVEL COLD
POOL. THUNDERSTORMS WERE ALREADY DEVELOPING THIS AFTERNOON OVER
THE HIGHER TERRAIN OF COLORADO. ADDITIONAL STORMS WILL DEVELOP
CLOSE TO THE COLORADO STATE LINE LATE THIS AFTERNOON. THE DEEP
LAYERED SHEAR MAY BE SUFFICIENT FOR ROTATING STORMS BUT A
TRANSITION TO MORE LINEAR TYPE STRUCTURES IS LIKELY GIVEN THE
STRONG FORCING FOR ASCENT. ALSO, UPPER LEVEL WINDS IN THE TROUGH
AXIS WERE WEAK, YIELDING VERY WEAK UPPER LEVEL SHEAR. SO DESPITE
THE MODERATE SURFACE BASED CAPE VALUES, HAIL ONLY AS LARGE AS HALF
DOLLARS IS EXPECTED. THE STORMS WILL PROBABLY EVOLVE INTO AN
ORGANIZED CLUSTER AND PROGRESS NORTHEASTWARD ACROSS WESTERN KANSAS
TONIGHT. THE BEST CHANCE FOR STORMS WILL BE ALONG AND NORTH OF A
LINE FROM ELKHART TO GARDEN CITY TO HAYS. TEMPERATURES TONIGHT
WILL BE HELD UP BY CLOUDS AND HIGH DEWPOINTS, WITH MAINLY 60S IN
CENTRAL AND SOUTH CENTRAL KANSAS AND 50S IN FAR WESTERN KANSAS.

ANOTHER SHORTWAVE TROUGH WILL APPROACH WESTERN KANSAS BY MONDAY
AFTERNOON. A FEW LATE DAY THUNDERSTORMS ARE POSSIBLE AHEAD OF THIS
FEATURE. DUE TO THE WEAK SHEAR, THESE STORMS WILL PROBABLY BE
LIMITED TO SMALL HAIL AND HEAVY RAIN. TEMPERATURES SHOULD BE
WARMER IN THE ABSENCE OF UPSLOPE FLOW, WITH HIGHS FROM THE MID 70S
IN FAR WESTERN KANSAS TO THE LOWER 80S IN SOUTH CENTRAL KANSAS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 328 PM CDT SUN MAY 24 2015

MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL SHORTWAVE LIFTING
NORTHEAST ACROSS THE CENTRAL PLAINS INTO THE WESTERN GREAT LAKES
REGION TUESDAY GIVING WAY TO A MORE WESTERLY FLOW ALOFT ACROSS THE
WESTERN HIGH PLAINS. MEANWHILE, THE GFS AND ECMWF HINT AT A SMALLER
UPPER LEVEL SHORTWAVE EJECTING OUT OF THE ROCKIES INTO THE WESTERN
HIGH PLAINS TUESDAY AFTERNOON. ALTHOUGH THE FLOW ALOFT IS PROJECTED
TO BE FAIRLY WEAK DURING THIS TIME FRAME, ENOUGH MOISTURE WILL BE
PRESENT WITH H85 DEWPOINTS IN EXCESS OF 10C. AS LOW/MID LEVEL LAPSE
RATES STEEPEN AND MODEST INSTABILITY DEVELOPS IN CONJUNCTION WITH
THE ARRIVAL OF THE SHORTWAVE, ISOLATED THUNDERSTORMS WILL BE
POSSIBLE ACROSS PORTIONS OF CENTRAL AND SOUTHWEST KANSAS TUESDAY
AFTERNOON AND EVENING. HOWEVER, SEVERE WEATHER WILL BE LIMITED WITH
UNFAVORABLE SHEAR PROFILES AND CAPE VALUES WELL UNDER 1000 J/KG.
LIMITED THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY AND THURSDAY AS
A SERIES OF H5 VORT MAXIMA BEGIN TO MOVE OUT OF THE ROCKIES INTO THE
WESTERN HIGH PLAINS DOWNSTREAM OF AN APPROACHING UPPER LEVEL TROUGH
ACROSS THE INTERMOUNTAIN WEST.

NEAR SEASONAL TEMPERATURES ARE EXPECTED TUESDAY WITH LITTLE CHANGE
EXPECTED TO THE OVERALL AIR MASS. THE GFS AND ECMWF SHOW H85
TEMPERATURES WELL UP INTO THE TEENS(C) TO NEAR 20C. SHOULD SEE HIGHS
CLIMBING WELL UP INTO THE 70S(F) TO NEAR 80F ONCE AGAIN TUESDAY
AFTERNOON. SIMILAR HIGH TEMPERATURES CAN BE EXPECTED THROUGH THE
LATER PART OF NEXT WEEK WITH LITTLE CHANGE TO THE OVERALL AIR MASS
ACROSS THE REGION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 603 PM CDT SUN MAY 24 2015

SCATTERED THUNDERSTORMS SPREAD ACROSS WESTERN KANSAS EARLY TONIGHT
AS AN UPPER LEVEL TROUGH CROSSES THE CENTRAL HIGH PLAINS. NAM BUFR
SOUNDINGS INDICATE THAT AS THE UPPER LEVEL DISTURBANCE CROSSES
WESTERN KANSAS EARLY TONIGHT THE SOUTHEASTERLY FLOW IN THE LOWER
LEVELS WILL CONTINUE AND THE LOWER LEVELS WILL SATURATE, MAINLY BETWEEN
03Z AND 06Z AT DDC AND GCK. BASED ON THE MODEL SOUNDINGS IFR
STATUS IS EXPECTED TO RETURN EARLY TONIGHT AND THEN PERSIST
THROUGH EARLY MONDAY MORNING AS A SOUTHEASTERLY WIND CONTINUES AT
10 TO 15 KNOTS. VISIBILITIES FALLING BACK INTO THE 1 TO 3 MILE
RANGE ALSO LOOKS LIKELY AFTER MIDNIGHT GIVEN THE LOW LEVEL
MOISTURE PROFILES. HYS WILL ALSO HAVE IFR CEILINGS AND
VISIBILITIES OVERNIGHT BUT THE ONSET OF THESE DETERIORATING
CONDITIONS WILL BE CLOSER TO 06Z. GUSTY WINDS AND HEAVY RAINFALL
WILL ACCOMPANY THE THUNDERSTORMS AS THEY CROSSES WESTERN KANSAS
EARLY TONIGHT. TIMING ON CONVECTION IS STILL UNCERTAIN BUT AT THIS
TIME IT APPEARS CONVECTION WILL MOST LIKELY TO OCCUR AROUND THE
GCK AREA AROUND 03Z AND DDC CLOSER TO 06Z. IF THE STORMS HOLD
TODAY THEN HYS WILL HAVE A CHANCE FOR THUNDERSTORMS BETWEEN 08Z
AND 11Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  80  55  78 /  20  30  20  20
GCK  58  77  52  77 /  40  30  20  20
EHA  55  77  53  78 /  20  20  20  20
LBL  59  79  54  79 /  20  20  20  20
HYS  58  77  53  79 /  40  30  30  10
P28  60  84  58  77 /  20  20  20  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...FINCH
LONG TERM...JJOHNSON
AVIATION...BURGERT
Hazardous weather outlook, May 24, 4:32 AM CDT, 20 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
432 AM CDT SUN MAY 24 2015

KSZ030-031-043>046-061>066-074>081-084>090-251200-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
432 AM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
OUTLOOK AREA TODAY INTO TONIGHT ALTHOUGH WIDESPREAD SEVERE
THUNDERSTORMS ARE UNLIKELY. HOWEVER...ONE OR TWO STRONG STORMS
CAPABLE OF PRODUCING HAIL UP TO QUARTER SIZE AND WIND GUSTS UP TO
60 MPH WILL BE POSSIBLE SOUTH OF A LAKIN TO MEADE LINE DURING THE
LATE AFTERNOON TO EARLY EVENING HOURS.

WEATHER HAZARDS EXPECTED...

 LIMITED HAIL RISK.
 LIMITED THUNDERSTORM WIND DAMAGE RISK.
 LIMITED LIGHTNING RISK.
 LIMITED FOG RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDS WEATHER RISK...

  MONDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  TUESDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

  THURSDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  FRIDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
LOCATIONS SOUTH OF A LAKIN TO MEADE LINE.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, May 25, 12:13 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1213 AM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     TORNADO          5 N PLAINS CITY         37.34N 100.59W
05/25/2015                   MEADE              KS   STORM CHASER

&&

RB
Local storm report, May 25, 12:28 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1228 AM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     TORNADO          1 E ENSIGN              37.65N 100.21W
05/25/2015                   FORD               KS   LAW ENFORCEMENT

            PROBABLE TORNADO DAMAGE AT A RESIDENCE ON
            THE EAST SIDE OF ENSIGN AT Y ROAD.

&&

MR
Local storm report, May 25, 12:34 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1234 AM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TORNADO          6 N DODGE CITY          37.85N 100.02W
05/25/2015                   FORD               KS   STORM CHASER

&&

RB
Local storm report, May 25, 12:39 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1239 AM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TORNADO          5 S DODGE CITY          37.69N 100.02W
05/25/2015                   FORD               KS   STORM CHASER

&&

RB
Local storm report, May 25, 12:47 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1247 AM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     TORNADO          FT. DODGE               37.74N 99.93W
05/25/2015                   FORD               KS   AMATEUR RADIO

            REPORTED A TORNADO ON THE GROUND AT THIS
            TIME.

&&

RB
Local storm report, May 25, 12:49 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1249 AM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     TORNADO          2 E FT. DODGE           37.74N 99.89W
05/25/2015                   FORD               KS   PUBLIC

&&

RB

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:02 PM CDTSevere Thunderstorm WarningDDCHamilton43 min
May 24, 7:20 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton55 min
May 24, 7:40 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens50 min
May 24, 7:45 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny45 min
May 24, 7:49 PM CDTTornado WarningDDCSeward, Stevens26 min
May 24, 8:10 PM CDTSevere Thunderstorm WarningDDCSeward20 min
May 24, 8:13 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny, Stanton47 min
May 24, 8:27 PM CDTSpecial Weather StatementDDCKearny48 min
May 24, 8:31 PM CDTSevere Thunderstorm WarningDDCGrant, Gray, Haskell, Kearny, Meade, Seward and 1 more44 min
May 24, 8:56 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton49 min
May 24, 9:03 PM CDTTornado WarningDDCMeade, Seward27 min
May 24, 9:10 PM CDTSevere Thunderstorm WarningDDCHaskell, Meade, Seward50 min
May 24, 9:13 PM CDTSpecial Weather StatementDDCFinney, Scott47 min
May 24, 9:27 PM CDTTornado WarningDDCHaskell, Meade, Seward33 min
May 24, 9:33 PM CDTSevere Thunderstorm WarningDDCGrant, Stevens12 min
May 24, 9:41 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny, Seward, Stevens49 min
May 24, 9:56 PM CDTSpecial Weather StatementDDCFinney, Lane49 min
May 24, 9:57 PM CDTTornado Warning Tornado observedDDCGray, Meade, Seward33 min
May 24, 10:24 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCGray, Meade36 min
May 24, 10:25 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny, Seward, Stevens65 min
May 24, 10:58 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCGray, Meade47 min
May 24, 11:07 PM CDTFlash Flood WarningDDCGray, Haskell, Meade, Seward10 hr
May 24, 11:25 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell, Meade, Seward50 min
May 24, 11:41 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCFord, Gray34 min
May 25, 12:14 AM CDTSevere Thunderstorm WarningDDCFord, Gray, Haskell, Hodgeman, Meade, Seward46 min
May 25, 12:16 AM CDTTornado WarningDDCFord29 min
May 25, 12:36 AM CDTTornado WarningDDCFord24 min
May 25, 12:50 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa55 min
May 25, 1:06 AM CDTFlash Flood WarningDDCFord, Gray6 hr
May 25, 1:23 AM CDTSpecial Weather StatementDDCEdwards, Pawnee52 min
May 25, 1:40 AM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman, Meade50 min
May 25, 2:13 AM CDTSpecial Weather StatementDDCStafford47 min
May 25, 2:21 AM CDTSpecial Weather StatementDDCFord39 min
May 25, 2:55 AM CDTSpecial Weather StatementDDCFord65 min
May 25, 2:57 AM CDTSpecial Weather StatementDDCStafford48 min
May 25, 4:07 PM CDTSpecial Weather StatementDDCEdwards38 min
May 25, 5:53 PM CDTSpecial Weather StatementDDCHodgeman52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.